Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Erratum: Nice parabolic subalgebras of reductive Lie algebras


Authors: Karin Baur and Nolan Wallach
Journal: Represent. Theory 9 (2005), 267-267
MSC (2000): Primary 17B45
DOI: https://doi.org/10.1090/S1088-4165-05-00276-1
Published electronically: March 30, 2005
Original Article: Represent. Theory 9 (2005), 1-29.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BW] K. BAUR, N. R. WALLACH, Nice parabolic subalgebras of reductive Lie algebras, Represent. Theory 9 (electronic), Amer. Math. Soc. (2005), 1-29.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B45

Retrieve articles in all journals with MSC (2000): 17B45


Additional Information

Karin Baur
Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112
Email: kbaur@math.ucsd.edu

Nolan Wallach
Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112
Email: nwallach@math.ucsd.edu

DOI: https://doi.org/10.1090/S1088-4165-05-00276-1
Received by editor(s): February 19, 2005
Published electronically: March 30, 2005
Additional Notes: First named author was supported by the Swiss National Science Foundation
Second named author was partially supported by an NSF summer grant
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.